Anyone have withdrawal side effect from prednisone? My dad was on it along with zytiga for over a year but his urologist told him to stop taking both pills because the zytiga is not keeping his PSA low. So my dad stopped taking them then 1 week into it he had a few symptoms so I dr googled it and was reading one must taper off the prednisone. I called his office spoke to receptionist she said let me ask and then said the doctor informed you to taper off by taking 3 while pills then cut I half then I quarter I state he is lying he NEVER gave me or my dad that information he just said stop taking the pills wow what a Liar but anyway has anyone gone cold turkey off of prednisone or tapered off.
Also I can’t tolerate his urologist for the life of me I do not know why we were never referred to oncologist as soon as they knew my dad had cancer with bone Mets I have set up appointment with an oncologist in October does anyone know can an oncologist continue to give my dad his lupron and xgeva shots? The urologist said we would have to continue seeing him along with whatever we decide with the oncologist is that true?